feeling sick after injecting??

Discussion in 'Steroid Forum' started by jbking23, Jan 7, 2004.

  1. #1
    jbking23

    jbking23 Junior Member

    i started my test 400 cycle monday and today when i woke up i felt sick all day them finally i threw up. All day and night i have felt like a horses ass with diarehha. I wondering if the test has anything to do with it.

    thanks jbking23
     
  2. #2
    ThePatriot

    ThePatriot Junior Member

    Probably Test Flu as they call it. It can really mess you up. If your not determined you tend to not work out and not eat as you usually do. You can either quit the juice now or try to work through it. Good Luck hope you pull through it and keep up your cycle.
     
  3. #3
    wolfman

    wolfman Junior Member

    It could be that your body is not well suited for high mg/ml concentrations...I had the same problem with an ug lab's test prop. that was 200mg/ml...Try cutting it with some sterile oil and see if that helps.

    -wolfman
     
  4. #4
    skywalk

    skywalk Active Member

    any texts or links to documents that examine what causes this test flu?

    Skywalk
     
  5. #5
    T-Rex

    T-Rex Junior Member

    Did some diggin around, couldn't find much outside of what I alrady knew...that is the fever sucks and you get it more often than not from vets like Equip......anyway, hang in, sorry bro
     
  6. #6
    Haggard

    Haggard Junior Member

    Man that shit sucks.....I used to wake up at night, at the beginning of cycle, and be sweating so profusely my bed felt soaked....Then i would get the chills and just lay there for hours shivering....The best advice is to get as much rest as you possibly can and be sure and eat good wholesome foods..And if that means you have to take a week off of working out to recover, then you should do that.....Good luck and hang in there....
     
  7. #7
    T-Biggs

    T-Biggs Junior Member

    What type of test are you using?
     
  8. #8
    NCBIGGJ

    NCBIGGJ Junior Member

    I used to get very hot and then freezing from using T-4. It eventualy went away and never really had that problem again. It happened to me real bad in Vegas. I was there for a weekend and was walking around with one of those T-4 lumps and then got extremely hot and then started shaking fome being freezing cold.. that was some messed up shit.
     
  9. #9
    Chip Bronson

    Chip Bronson Junior Member

    i just started getting the flu symptoms using the primo with the butyrate ester. when it got really bad for me, i just popped 3 advils. works great and i'm back to normal within 6-8 hours. there is still pain and a knot at the injection site but i can deal with that. the flu symptoms go away quickly however. for me, it got better after about 3 weeks.

    i don't think taking a week off is a viable alternative. what are you going to do, take a week off after each shot? then you'll be doing a cycle and not working out.
     
  10. #10
    Haggard

    Haggard Junior Member

    My flu wasn't after every shot.....It was from the high mg/ml of PL's test enanthate....My immune system weakened causing me to get sick.....My flu was during the second week.....Id rather take a week off and get shit straight then to feel like shit your whole cycle and put your body through hell with training and your sickness...But to each there own.
     
  11. #11
    Tomahawk

    Tomahawk Junior Member

    That sucks! Hope my next cycle doesn't start out like that. What type test are you using? Hope everything works out for you Bro
     
  12. #12
    TheIceman

    TheIceman Junior Member

    I heard u can get sick just by sticking urself w/pins cause ur body is not used to it. My doctor told me that it is a natural reaction.
     
  13. #13
    gman67

    gman67 Junior Member

    I would get it everytime I injected TT prop. The night after injecting, the next day I would get flu like symptons for about 3-4 hrs. Really sucks. It seemed to be dosage related for me though, 100mg I was alright, but 200mg I would get it everytime.
     
  14. #14
    tomo

    tomo Junior Member

    I only get sick with testoprim-d--could sterility of the juice be an issue? -tomo
     
  15. #15
    jbking23

    jbking23 Junior Member

    Well today i felt a whole lot better. The night before i did start feeling sick i did take two percocets for the injecting site pain so maybe i think that has somehting to do with it. But i did feel alot better taoday so that is good news.
    I will keep you guys updated though on how i feel tomorow.

    peace jbking23
     
  16. #16
    skywalk

    skywalk Active Member

    My best guess is that with all that exogenous test. and androgens, your body is in a state of 'hormonal flux' so to speak. Your endocrine system is trying to make sense of the FLOOD (and I mean flood) of hormones you're ingesting, that the regulatory systems are placed in chaos.
    What I did (and it worked damn well) was to back off the gear for 2-3 days. totally. Then I would add the gear, 1 at a time, 1 day at a time, till I was back on the full course. I would obviously extend the cycle to ultimately ingest the same amount of gear as planned but this worked for me. If, on one of the days, I added one of the components of the cycle and the 'flu' symptoms came back, I would then know the source of my problem and back off on that substance.

    Having said this, I know this is impossible on long esters. back then I was doing dbol prop tren, and closing with winny. With long esters, your best bet is to lay off for a little longer till you have at least a few days of no 'flu' symptoms, then resume your weekly/whatever doses, and extend the cycle accordingly. Dont forget ancillaries!!! sometimes just a slight increase of dex or femara works wonders!!!!

    This was the advice given to me by a very respected mentor of mine and I thought i'd share it with you folks, seeing as I experienced it first hand to work.

    Skywalk
     
  17. #17
    betterthanu

    betterthanu Junior Member

    yeah, it's your body adjusting to the fact that your test levels increased 100%. Your body looks at it like something is invading your system. It will pass my friend. stay healthy.
     
  18. #18
    REDSTAR

    REDSTAR Junior Member

    Which is totally typical. High mg/ml gear is going to make people sick. But the problem is...if us UG labs don't offer it, people bitch. I would have prefered to have done 50mg/ml or maybe 100mg/ml for the butyrate ester. But then nobody would have bought it. So we switched back to "regular" stuff but even our test product (which is now 100% painless) is only 250mg/ml with 200mg cyp and 50mg prop and I know bros are going to whine about it being too weak....

    Phil



     
  19. #19
    musclebobbuffpants

    musclebobbuffpants Junior Member

    Wow, I've heard of getting test flu, but not to the point of throwing up. I've only gotten test flu a couple of times, and even then, it was only a "cold",
    ie, sinus infection, sore throat, cough, ect.

    It could very well be that you've got the good old regular flu that everybody is getting. You may or may not have gotten whether yourself a shot or not. I would guess that the T400 was a little to much for your immune system to handle, which made you susceptable to getting the flu.

    I would say go to the doc, see if theres anything they can give you to reduce your symptoms.

    This is just my opinion,

    musclebobbuffpants
     
  20. #20
    manfreakca

    manfreakca Junior Member

    yha i can tell u guys first hand about these shit.I started my tren deca and test cycle but stupid ass me forgot i bought a mg deca bottle and was injecting i say any were from 1200 to 1900 a week deca!!!then i got a upper resp infection now im dealin with flu symptoms from the real flu and the high mg deca wow.Lucky my kidneys never shut down.Talk about high temps and the chills.But Red Star ill still buy high mg shit any day,fuck this pussy shit 50mg.
     

© 1997–2015 MESO-Rx. All Rights Reserved. Disclaimer.